# SDR QXEA2010071600423

- Difficulty date: July 12, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 22,611 hours, 23,353 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

SEA- ON T/O ROLL TORQUE OBSERVED IN RED. SPEED BELOW 50KTS. ABORTED TAKEOFF. FOUND NR 1 ENG QTOT EXCEEDANCE PEAK VALUE 32320, TIME OVER LIMIT 3 SEC.NR 2 ENG QTOT EXCEEDANCE PEAK VALUE 32286, TIME OVER LIMIT 3 SEC. Q400 AMM 05-11-00 PG6 FIG1 TR05-092 SHOWS BOTH OCCURANCES FALL INTO AREA A NO MAINTENANCE ACTION REQUIRED. DETENTS FEEL GOOD. RETURNED TO SERVICE.
